# SDR SIMA20140714010

- Difficulty date: July 14, 2014
- Submitted: July 15, 2014
- Operation: Air carrier
- Aircraft: N814AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145541
- Aircraft time: 30,519 hours, 26,302 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT EMER LIGHT OVER FLIGHT ATTENDANT SEAT DOES NOT ILLUMINATE.  R & R NR 1 INVERTER IAW AMM 33-50-11.  OPERATIONS CHECKED GOOD.
